# SDR UIEA2023050700410

- Difficulty date: May 7, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 88,156 hours, 13,828 cycles
- System (JASC): 2561 · Life Jacket
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O, S
- Precautionary procedure: O

## Discrepancy

TWO INERTIA DESCENT DEVICE REELS BROKEN #1 AND #7( PLACED ON DEFERRAL 185160 PER MEL 25-61-01-01 CAT C DUE DATE 17MAY23 )
